# SDR DXTA200702582

- Difficulty date: October 29, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,862 hours, 2,881 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 04301073
- Condition: Out Of Round
- Location: Nlg
- Part time: 140 hours, 84 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SEVERE NOSE SHIMMY.   LT & RT TIRES OUT OF ROUND. REMOVED AND REPLACED TIRE ASSEMBLIES IAW 750 MM 32-41-01. VERIFIED NO FAULTS OF YAW DAMP SYSTEM (27-24-00) OF ADC SYSTEM  (34-11-07) ALL OPS CHECK GOOD IAW SAME.
